# SDR USAA2014060500007

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 42,078 hours, 17,471 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Unsecure
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN ACFT PACK ODOR WHEN PACKS ON APU DURING TAXI-IN.  PERFORMED TROUBLESHOOTING OF CABIN AIR QUALITY IAW JOB CARD 26L00021001.  FOUND THE APU TO BE SOURCE OF CABIN ODOR.  FURTHER TROUBLESHOOTING FOUND A FUEL LINE LEAK.  SECURED FUEL LINE, LEAK CHECKED GOOD.  ACCOMPLISHED JOB CARD 26L0021002, APU SMELL IN CABIN.  ACCOMPLISHED JOB CARD 26L00021004, DECONTAMINATION OF ENVIRONMENTAL CONTROL SYS ENG & APU.  ACFT OK FOR SERVICE.
